Existence of large solutions of a class of quasilinear elliptic equations with singular boundary
Source: Acta Mathematica Hungarica, Volume 129, Numbers 1-2, October 2010 , pp. 81-95(15)
Abstract:We study a class of quasilinear elliptic equations with boundary blow-up. Based on super and sub-solution arguments and certain comparison principle, we prove the existence of non-negative solutions of (1.1). Moreover, we show the existence of maximal and minimal non-negative solutions of (1.1).
Document Type: Research Article
Affiliations: 1: School of Mathematical Science, Xuzhou Normal University, Xuzhou, 221116, P. R. China, Email: email@example.com 2: Science Research Center, Harbin Institute of Technology, Harbin, 150080, P. R. China
Publication date: October 1, 2010